# SDR R61A201312181331

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Condition: Missing
- Location: Girt Bar
- Part time: 16,119 hours, 12,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND GIRT BAR SPACERS AND WASHERS ON THE L1 DOOR WERE MISSING.  MISSING SPACERS AND WASHERS WERE INSTALLED IAW AMM 25-65-01.
